# SDR CALA9601852

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE UPPER HORIZONTAL SURFACE OF FORWARD END FLOOR SUPPORT CORRODED AT STA 1900, RBL 57.  THE CORRODED SECTION WAS REMOVED, A NEW SECTION WAS SPLICED IN IAW SRM 53-70-00, FIGURE 13.
